# SDR AALA2019101439007

- Difficulty date: October 11, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 19,256 hours, 7,927 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DESCENDING TO 3,000 THE AUTO FAIL AND ALTN PRESSURIZATION LIGHTS ILLUMINATED. PERFORMED PRESSURIZATION SYS. 1 AND 2 ADJUSTMENT AND TEST IAW AMM 21-31-00 . OK FOR SERVICE IAW AMM 21-31-00.   CLIMBING THROUGH 7000 AUTO PRESSURIZATION CONTROL AUTO FAIL LIGHT AND ALTN LIGHTS ILLUMINATED. MAINTENANCE ACCOMPLISHED AMM TASK 21-31-00-700-802 BITE TEST ON BOTH PRESSURE CONTROLLERS, NO FAULTS NOTED TEST OK AUTO FAIL LIGHT EXTINQUISHED SYSTEM OK FOR SERVICE IAW AMM 21-31-00.
